MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS
Lot Number 3571046776
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the heart.A trapper exchange device was selected for use.During the procedure, balloon was inflated once and ruptured right at 6 atmospheres.The balloon was removed from the patient body, and the procedure was completed with an alternate device.There were no patient complications reported.

Brand Name
TRAPPER EXCHANGE DEVICE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
8 admiralty street 07 10
admirax
singapore 75743 8
SN   757438
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23091554
Report Number2124215-2025-64537
Device Sequence Number15873832
Product Code DQY
UDI-Device Identifier00191506048938
UDI-Public(01)00191506048938(17)261003(10)3571046776
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Lot Number3571046776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/18/2025
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown